# SDR CALA2013090290896

- Difficulty date: July 7, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,455 hours, 22,591 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING LT WING OUTBOARD OF MIDDLE FLAP CANOE NEXT TO DRAIN HOLE.  REPLACED MISSING FASTENER.
